Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2010 | Volume: 3 | Issue: 1 | Page No.: 25-32
DOI: 10.3923/ajms.2010.25.32
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Some General Identities among Single Moments of Order Statistics

J. Saran and S.K. Singh

Abstract:
In this study, we derive some general identities among c.d.f.’s and single moments of order statistics by using Legendre polynomials in the interval [a,b]. These identities are then applied to obtain some new combinatorial identities. These results generalize some of the earlier results in this direction.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

J. Saran and S.K. Singh, 2010. Some General Identities among Single Moments of Order Statistics. Asian Journal of Mathematics & Statistics, 3: 25-32.

DOI: 10.3923/ajms.2010.25.32

URL: https://scialert.net/abstract/?doi=ajms.2010.25.32

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom